RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 184, Number 5  


Global structure of semireducible Riemannian spaces of class $C^\infty$
A. S. Solodovnikov
3
Topological invariants and moduli of hyperbolic $n=2$ Riemann supersurfaces
S. M. Natanzon
19
On spectral sequences of evolution systems with constraints
V. V. Zharinov
39
Fractional iteration of probability generating functions and imbedding discrete branching processes in continuous processes
V. V. Goryainov
55
Transcendence of the values of $E$-functions that are solutions of second order linear differential equations
A. B. Shidlovskii
75
A criterion for linear drift, and the central limit theorem for one-dimensional random walks in a random environment
A. V. Letchikov
85
Transversals of families of sets in $\mathbb{R}^n$ and a connection between the Helly and Borsuk theorems
V. L. Dol'nikov
111
Operators in a topological module of entire functions commuting with differentiation on a submodule
A. W. Komarov
133
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019